MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE; LACTATE DEHYDROGENASE ASSAY USING NAD/NADH

ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE; LACTATE DEHYDROGENASE ASSAY USING NAD/NADH
Catalog Number 03004732122
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with lactate dehydrogenase on a cobas c 503 analytical unit.The sample initially resulted in an ldh value of 448 u/l.The sample was repeated twice, resulting in values of 237 u/l and 239 u/l.
 
Additional Manufacturer Narrative
A review of analyzer data showed stable hardware performance.Water pressure and gear pump pressure were within specifications.A hardware issue can be excluded.The investigation determined the issue is consistent with insufficient pre-analytic sample handling.Ldh is highly concentrated within cellular components.The presence of residual platelets or a gradient of unseparated cells in plasma can lead to falsely high results.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE ASSAY USING NAD/NADH
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23830470
Report Number1823260-2025-05167
Device Sequence Number14725777
Product Code CFJ
UDI-Device Identifier04015630916276
UDI-Public04015630916276
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03004732122
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown